Split Spetses for primitive reflection groups
Astérisque, no. 359 (2014) , 152 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@book{AST_2014__359__R1_0,
     author = {Brou\'e, Michel and Malle, Gunter and Michel, Jean},
     title = {Split {Spetses} for primitive reflection groups},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {359},
     year = {2014},
     zbl = {1305.20049},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2014__359__R1_0/}
}
TY  - BOOK
AU  - Broué, Michel
AU  - Malle, Gunter
AU  - Michel, Jean
TI  - Split Spetses for primitive reflection groups
T3  - Astérisque
PY  - 2014
DA  - 2014///
IS  - 359
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2014__359__R1_0/
UR  - https://zbmath.org/?q=an%3A1305.20049
LA  - en
ID  - AST_2014__359__R1_0
ER  - 
%0 Book
%A Broué, Michel
%A Malle, Gunter
%A Michel, Jean
%T Split Spetses for primitive reflection groups
%S Astérisque
%D 2014
%N 359
%I Société mathématique de France
%G en
%F AST_2014__359__R1_0
Broué, Michel; Malle, Gunter; Michel, Jean. Split Spetses for primitive reflection groups. Astérisque, no. 359 (2014), 152 p. http://numdam.org/item/AST_2014__359__R1_0/

[Ben76] M. Benard - "Schur indices and splitting fields of the unitary reflection groups", J. Algebra 38 (1976), p. 318-342. | DOI | Zbl

[Bes97] D. Bessis - "Sur le corps de définition d'un groupe de réflexions complexe", Comm. Algebra 25 (1997), p. 2703-2716. | DOI | Zbl

[Bes01] D. Bessis, "Zariski theorems and diagrams for braid groups", Invent. Math. 145 (2001), p. 487-507. | DOI | Zbl

[Bes06] D. Bessis, "Finite complex reflection arrangements are K(π,1)", 2006, arXiv:0610777.

[BR06] C. Bonnafé & R. Rouquier - "On the irreducibility of Deligne-Lusztig varieties", C. R. Acad. Sci. Paris, Sér. I 343 (2006), p. 37-39. | DOI | Zbl

[Bou68] N. Bourbaki - Groupes et algèbres de Lie, chapitres IV, V, VI, Paris, Hermann, 1968. | Zbl

[BM97] K. Bremke & G. Malle - "Reduced words and a length function for G(e, 1, n)", Indag. Math. 8 (1997), p. 453-469. | DOI | Zbl | MR

[BS72] E. Brieskorn & K. Saito - "Artin-Gruppen und Coxeter-Gruppen", Invent. Math. 17 (1972), p. 245-271. | DOI | EuDML | Zbl | MR

[BMR98] M. Broué, G. Malle & R. Rouquier - "Complex reflection groups, braid groups, Hecke algebras", J. Reine Angew. Math. 500 (1998), p. 127-190. | Zbl | MR

[Bro90] M. Broué - "Isométries parfaites, types de blocs, catégories dérivées", Astérisque 181-182 (1990), p. 61-92. | Numdam | Zbl | MR

[Bro01] M. Broué, "Reflection groups, braid groups, Hecke algebras, finite reductive groups", in Current Developments in Mathematics, 2000 (B. Mazur, W. Schmidt, S. T. Yau (Harvard Univ.), J. de Jong, D. Jerison and G. Lusztig (M. I. T.), eds.), Boston, International Press, 2001, p. 1-107. | MR

[Bro10] M. Broué, Introduction to complex reflection groups and their braid groups, Lecture Notes in Math., vol. 1988, Springer Verlag, 2010. | Zbl | MR

[BK03] M. Broué & S. Kim - "Familles de caractères des algèbres de Hecke cyclotomiques", Adv. Math. 172 (2003), p. 53-136. | DOI | Zbl | MR

[BM92] M. Broué & G. Malle - "Théorèmes de Sylow génériques pour les groupes réductifs sur les corps finis", Math. Ann. 292 (1992), p. 241-262. | DOI | EuDML | Zbl | MR

[BM93] M. Broué & G. Malle, "Zyklotomische Heckealgebren", Astérisque 212 (1993), p. 119-189. | Numdam | Zbl | MR

[BMM93] M. Broué, G. Malle & J. Michel - "Generic blocks of finite reductive groups", Astérisque 212 (1993), p. 7-92. | Numdam | Zbl | MR

[BMM99] M. Broué, G. Malle & J. Michel, "Toward Spetses I", Transform. groups 4 (1999), p. 157-218. | DOI | Zbl | MR

[BM96] M. Broué & J. Michel - "Sur certains éléments réguliers des groupes de Weyl et les variétés de Deligne-Lusztig associées", in Finite Reductive Groups (M. Cabanes, ed.), Progr. Math., vol. 141, Birkhäuser, 1996, p. 73-139. | Zbl | MR

[Chl08] M. Chlouveraki - "Degree and valuation of the Schur elements of cyclotomic Hecke algebras", J. Algebra 320 (2008), p. 3935-3949. | DOI | Zbl | MR

[Chl09] M. Chlouveraki, Blocks and families for cyclotomic Hecke algebras, Lecture Notes in Math., vol. 1981, Springer Verlag, 2009. | MR | Zbl

[Del72] P. Deligne - "Les immeubles des groupes de tresses généralisés", Invent. Math. 17 (1972), p. 273-302. | DOI | MR | Zbl | EuDML

[Del77] P. Deligne, "Dualité, cohomologie étale (SGA 41 2)", Lecture Notes in Math., vol. 569, Springer Verlag, 1977, p. 154-167. | Zbl | MR

[Del97] P. Deligne, "Action du groupe des tresses sur une catégorie", Invent. Math. 128 (1997), p. 159-175. | DOI | Zbl | MR

[DL76] P. Deligne & G. Lusztig - "Representations of reductive groups over finite fields", Ann. of Math. (2) 103 (1976), p. 103-161. | DOI | Zbl | MR

[DMM11] F. Digne, I. Marin & J. Michel - "The center of pure complex braid groups", J. Algebra 347 (2011), p. 206-213. | DOI | Zbl | MR

[DM85] F. Digne & J. Michel - Fonctions des variétés de Deligne-Lusztig et descente de Shintani, vol. 20, Mémoires de la S. M. F., no. 113, Soc. Math. France, 1985. | Numdam | EuDML | Zbl | MR

[DM06] F. Digne & J. Michel, "Endomorphisms of Deligne-Lusztig varieties", Nagoya Math. J. 183 (2006), p. 35-103. | DOI | Zbl | MR

[DM13] F. Digne & J. Michel, "Parabolic Deligne-Lusztig varieties", Arxiv: 1110.4863 [math.GR] to appear in Adv. Math., 2013. | Zbl | MR

[DMR07] F. Digne, J. Michel & R. Rouquier - "Cohomologie des variétés de Deligne-Lusztig", Advances in math. 209 (2007), p. 749-822. | DOI | Zbl | MR

[Gec93] M. Geck - "Beiträge zur Darstellungstheorie von Iwahori-Hecke-Algebren", Habilitationsschrift, RWTH Aachen, 1993.

[Gec05] M. Geck, "The Schur indices of the cuspidal unipotent characters of the Chevalley groups E 7 (q)", Osaka J. Math. 42 (2005), p. 201-215. | MR | Zbl

[GIM00] M. Geck, L. Iancu & G. Malle - "Weights of Markov traces and generic degrees", Indag. Mathem. 11 (2000), p. 379-397. | DOI | Zbl | MR

[Lus76] G. Lusztig - "Coxeter orbits and eigenvalues of Frobenius", Invent. Math. 38 (1976), p. 101-159. | DOI | EuDML | Zbl | MR

[Lus79] G. Lusztig, "A class of irreducible representations of a Weyl group", Indag. Math. 41 (1979), p. 323-335. | DOI | Zbl | MR

[Lus82] G. Lusztig, "A class of irreducible representations of a Weyl group II", Indag. Math. 85 (1982), p. 219-226. | DOI | Zbl | MR

[Lus93] G. Lusztig, "Coxeter groups and unipotent representations", Astérisque 212 (1993), p. 191-203. | Numdam | Zbl | MR

[Lus94] G. Lusztig, "Exotic Fourier transform", Duke J. Math. 73 (1994), p. 243-248. | DOI | Zbl | MR

[Mal94] G. Malle - "Appendix: An exotic Fourier transform for H 4 ", Duke J. Math. 73 (1994), p. 243-248. | DOI | MR | Zbl

[Mal95] G. Malle, "Unipotente Grade imprimitiver komplexer Spiegelungsgruppen", J. Algebra 177 (1995), p. 768-826. | Zbl | MR

[Mal98] G. Malle, "Spetses", Doc. Math. ICM II (1998), p. 87-96. | EuDML | Zbl | MR

[Mal99] G. Malle, "On the rationality and fake degrees of characters of cyclotomic algebras", J. Math. Set. Univ. Tokyo 6 (1999), p. 647-677. | Zbl | MR

[Mal00] G. Malle, "On the generic degrees of cyclotomic algebras", Represent. Theory 4 (2000), p. 342-369. | DOI | Zbl | MR

[Mal06] G. Malle, "Splitting fields for extended complex reflection groups and Hecke algebras", Transform. Groups 11 (2006), p. 195-216. | DOI | Zbl | MR

[MM10] G. Malle & J. Michel "Constructing representations of Hecke algebras for complex reflection groups", London Math. Soc. J. Comput Math. 13 (2010), p. 426-450. | Zbl | MR

[MR03] G. Malle & R. Rouquier "Familles de caractères des groupes de réflexion complexes", Represent. Theory 7 (2003), p. 610-640. | DOI | MR | Zbl

[Rou99] R. Rouquier - "Familles et blocs d'algèbres de Hecke", C. R. Acad. Sci. Paris, Sér. I 329 (1999), p. 1037-1042. | DOI | Zbl | MR

[Spr74] T. A. Springer - "Regular elements of finite reflection groups", Invent. Math. 25 (1974), p. 159-198. | DOI | EuDML | MR | Zbl

[Ste68] R. Steinberg - Endomorphisms of linear algebraic groups, Memoirs Amer. Math. Soc. , vol. 80, AMS, 1968. | MR | Zbl